MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER; DRAIN BAG
Catalog Number 154114
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that urine was leaking from the connection between the foley catheter and the bag.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Corrections: d, e, g, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is unconfirmed.Received 1 urine meter bag with inlet tube, sample port connector and an all silicone foley catheter attached.Verified date code 0225j.Verified material number for catheter 119314 and manufacturing lot number ngjw2609.Visual inspection noted no obvious observations.The urine lumen was filled with water and no leakage was present.The reported event could not be duplicated.As the reported event is unconfirmed, a risk and labeling review is not required.A review of the device history record was not necessary due to the reported event being unconfirmed.Based on the investigation results no additional action is required at this time.Correction: d.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® URINARY DRAINAGE BAG WITH ANTI-REFLUX CHAMBER
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22748278
Report Number1018233-2025-06588
Device Sequence Number18294444
Product Code KNX
UDI-Device Identifier00801741029592
UDI-Public(01)00801741029592(11)250219(17)270628(10)MYJZ4528
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number154114
Device Lot NumberMYJZ4528
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2025
Supplement Date Received by Manufacturer10/01/2025
01/29/2026
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/10/2025
02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown